# SDR CALA2025031802904

- Difficulty date: March 12, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 59,961 hours, 35,931 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY PIN IN DOOR 1R SLIDE BOTTLE.  REMOVED AND STOWED SAFTETY PIN FROM DOOR 1R SLIDE BOTTLE. REF AMM 25-62-44-400.PARTS USED:  17-2562-3-0001,QTY :1 REMOVED AND STOWED  SAFETY PIN FROM DOOR 1R SLIDE BOTTLE. REF AMM 25-62-44-400. ADD EMP:U414042 ACP RII REQUIREMENTS FOR DR 1R SLIDE BOTTLE REACTIVATION IAW AMM 25-62-44-400 AND GMM 9-25-05
